# SDR TRBA2011007

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 22,469 hours, 26,554 cycles
- Engine: Pwc PW127F
- Engine time: 19,469 hours, 23,273 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Servo Valve
- Part number: 311864201
- Part serial: WDA08058
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ENGINE NR1 HAD A COMPRESSOR STALL. TORQUE SPIKED 10 PERCENT.  PERFORMED GROUND RUN PERFORMANCE CHECK NR1 ENG IAW ATR72 JIC 72-00-00-ERU 10040.  NO DEFECTS NOTED.  CANNOT DUPLICATE.  ACFT TAKEN OUT OF SERVICE FOR SUSPECTED COMPRESSOR STALLS ON NR1 ENG.  R & R NR1 ENGINE INTER COMPRESSOR BLEED VALVE (IBV) AND (IBV) SERVO VALVE ON NR1 ENGINE IAW MM 72-01-30.  ENGINE NR1 GROUND RUN, NR1 ENG IBV AND SERVO VALVE.  OPS TEST GOOD IAW MM 72-01-30.
